Help - Computer Application Triggers Epileptic Reaction

Tom Wahl twahl at sfu.ca
Thu Aug 4 13:03:48 EST 1994


One of the staff where I work is having problems with her epilepsy during 
work sessions with a specific computer application.  It appears that the rate 
at which the screen colours change triggers a seizure.  However, we are 
unable to clearly determine the actual cause of the problem.

We have attempted to eliminate as many potential variables as possible, but 
are well beyond the sphere of our expertise (being computer technicians, not 
medical experts).

Does anyone know where I can find some information or help?

Thanks,
Tom
+-----------+-------------------------+---------------------------+
| Tom Wahl  |  E-MAIL:  twahl at sfu.ca  |  VOICE:  (604) 876-6991   |
+-----------+-------------------------+---------------------------+
| Hours at a computer can often save minutes of reading a manual. |
+-----------------------------------------------------------------+



More information about the Neur-sci mailing list